MAUDE Adverse Event Report: DENTSPLY IH INC. S ATLANTIS ABUTMENT TI; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IH INC. S ATLANTIS ABUTMENT TI; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 35502
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a s atlantis abutment became stuck in a dental implant, resulting implant loss.
 
Additional Manufacturer Narrative
Investigation revealed that the customer ordered the wrong interface on the original order, they ordered a ankylos welded type screw by mistake and this is why it became stuck in the dental implant.

Brand Name
S ATLANTIS ABUTMENT TI
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IH INC.
590 lincoln street
north waltham MA 02451
Manufacturer (Section G)
DENTSPLY IH INC.
590 lincoln street
north waltham MA 02451
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22814006
Report Number1222802-2025-00021
Device Sequence Number18395688
Product Code NHA
UDI-Device Identifier07392532083433
UDI-Public07392532083433
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
MULTIPLE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number35502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/07/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown